# SDR SWAA2023041113872

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER WEB IS CRACKED; STA 663.<[01] MEASUREMENTS;[02] REMOVED THE DAMAGED PLIES; NO WATER NOTE AT REPAIR AREA AND PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR PLIES ON LT VAPOR BARRIER WEB. REF B737 SRM 57-10-10-2R-2 PARAGRAPH 1 C. AND SRM 51-70-04-2R-10 PARAGRAPH 4.;[03] CORRECTION STEP 2. REMOVED THE DAMAGED PLIES; NO WATER INPREGNATION NOTED AT REPAIR AREA.PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR PLIES ON LT VAPORBARRIER WEB. REF B737 SRM 57-10-10-2R-2 PARAGRAPH 1 C. AND SRM 51-70-04-2R-10PARAGRAPH 4;[04] VERIFIED STEP 1;[05] VERIFIED STEP 3;[06] OK TO APPLY REPAIR;[07] REPAIRED CRACK DAMAGE ON LT VAPOR BARRIER AT STA 663 WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1800550 AND PO#1694548;[08] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[09] VERIFIED STEP NO 7 AND 8. OK TO PAINT.;[10] APPLIED PRIMER AND TEFLON PAINT ON LT VAPOR BARRIER WEB REF B 737 AMM 51-21-72-370-804 AND 51-21-81-370-802;[11] VERIFIED STEP 10
